# SDR SWAA2025123053829

- Difficulty date: December 18, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8777Q
- Make and model: Boeing 737-8
- Aircraft serial: 67756
- Aircraft time: 10,553 hours, 5,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR LIGHT L1358 (AFT RH OVERWING DOOR) IS INOP EMERGENCY EXIT INDICATOR LIGHT L1358 (AFT RH OVERWING DOOR) IS INOP RELATED TO BATTERY PACK M1671.   UPON FURTHER INVESTIGATION, FOUND THAT EMERGENCY EXIT INDICATOR LIGHT L1358 AND OVERWING ESCAPE LIGHT L7 WERE NOT WORKING, THOSE LIGHT ASSOCIATED TO FUSE 1- BATTERY PACK M1671. REPLACED FUSE 1 DEL BATTERY PACK M1671 AND PERFORMED GOOD TEST OF THE NEW FUSE IAW AMM 33-51-06-960-801.
